Kansenshogaku zasshi. The Journal of the Japanese Association for Infectious Diseases · 2009
[Antibiotic-associated diarrhea due to Clostridium perfringens].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Satomura Hideyuki, Odaka Ikuko, Sakai Chikara, Kato Haru
Аннотация
A 40-year-old man undergoing allo-hematopoietic stem cell transplantation for chronic myelogenous leukemia and developing diarrhea was administered prophylactic antibiotics including levofloxacin, fluconazole, cotrimoxazole, and vancomycin. Stool specimens were positive for toxin A in enzyme immunoassay but negative for toxin B in cell culture assay with a neutralization test, indicating that toxin A detection was false-positive. Stool culture yielded enterotoxin producing Clostridium perfringens, not Clostridium difficile. Polymerase chain reaction (PCR) detected the gene encoding C. perfringens enterotoxin in DNA extracted from stool specimens, but not the toxin B gene. Laboratory tests for enterotoxic C. perfingens may therefore be necessary for diagnosing antibiotic-associated diarrhea when culture for C. difficile is negative.